MathSciNet Relay Station
MathSciNet bibliographic data
MR1106817 (92g:47048) 47B65 (47B07 47D03)
Martínez, Josep; Mazón, José M. Quasi-compactness of dominated positive operators and $C\sb 0$-semigroups. Math. Z. 207 (1991), no. 1, 109–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement